Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
162 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What does vaginal pain indicate after using a dildo?

Answered by
Dr.
Dr. Rakhi Tayal

OBGYN

Practicing since :2001

Answered : 13743 Questions

default
Posted on Tue, 24 Oct 2017 in Women's Health
Question: I have pain on the right side of vagina lip after using a dildo. It's very uncomfortable when I wipe or touch it. Sometimes it's dry down there then sometimes it's not. What could it be and what should I do?
doctor
Answered by Dr. Rakhi Tayal 1 hour later
Brief Answer:
Can be vulvovaginitis.

Detailed Answer:
Hello,
Thanks for trusting us with your health concern.
From your symptoms it looks like vulvovaginitis to me which is inflammation or infection of the vulva and vagina. It may be caused by chafing or friction rub.
I suggest you to follow up with your gynecologist as you need to get a pelvic swab sample done for the cervical discharge to rule out any bacterial or fungal infection. Apply cold compresses and wear cotton undergarments. Oral anti inflammatories like ibuprofen/acetaminophen are also helpful but they should be taken after a prescription from your doctor. Till that time, follow these simple lifestyle measures:

1) Avoid rough intercourse/ masturbation and use a water based lubricant during intercourse.
2) Wear cotton underwear and avoid douching or using feminine products.
3) Avoid using perfumed soaps and sanitary napkins, bubble baths and toiletries.
4) Change the undergarment daily, wash it in hot water and double rinse (to remove any irritating detergent) and take adequate nutrition and sleep.

Please feel free to discuss further. I will be glad to answer the follow up queries that you have.
Wishing you good health.
Regards.
Dr. Rakhi Tayal.
For future query, you can directly approach me through my profile URL http://bit.ly/Dr-Rakhi-Tayal

Above answer was peer-reviewed by : Dr. Kampana
doctor
default
Follow up: Dr. Rakhi Tayal 29 minutes later
I don't have insurance at the moment
doctor
Answered by Dr. Rakhi Tayal 9 hours later
Brief Answer:
Neosporin H can help.

Detailed Answer:
Hello,
Thanks for writing again.

You can apply Neosporin H ointment (available over the counter) and a mild painkiller like Ibuprofen 400mg twice to thrice daily after food and see if it helps.

Hope my answer is helpful.
Do accept my answer in case there are no further queries.
Regards.


Above answer was peer-reviewed by : Dr. Arnab Banerjee
doctor
default
Follow up: Dr. Rakhi Tayal 6 minutes later
Where can I get the neosporin H from??
doctor
Answered by Dr. Rakhi Tayal 57 minutes later
Brief Answer:
You can ask your nearest pharmacy.

Detailed Answer:
You can get it at your nearest pharmacy and it does not require any prescriptions.

Regards.


Above answer was peer-reviewed by : Dr. Arnab Banerjee
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,  
Drug/Medication ,  
Medical Topics

Recent questions on  Cervical discharge

doctor1 MD

hi im just wondering if you could tell me what this might be. about a week ago and i had very rough sex and now im hurting and itching and im very...

doctor1 MD

I am having swelling, irritation, and constant 8 out of 10 pain on the skin surrounding my vaginal area, it is 3 times as large as the opposite...

doctor1 MD

i am fozia rashid i have irregulur periods with PCOs and i am taking duphaston for it my last period were start on 22 march i take duphaston for...